Double-Diffusive of a Nanofluid in a Rectangle-Shape Mounted on a Cavity Saturated by Heterogeneous Porous Media
Permanent link to this recordhttp://hdl.handle.net/10754/667454
MetadataShow full item record
AbstractThis study presents numerical simulations on double-diffusive flow of a nanofluid in two cavities connected with four vertical gates. Novel shape of an outer square shape mounted on a square cavity by four gates was used. Heterogeneous porous media and Al2O3-water nanofluid are filled in an inner cavity. Outer rectangle shape is filled with a nanofluid only, and its left walls carry high temperature Th and high concentration Ch. +e right walls of a rectangle shape carry low temperature Tc and low concentration Cc and the other walls are adiabatic. An incompressible smoothed particle hydrodynamics (ISPH) method is applied for solving the governing equations of velocities, temperature, and concentration. Results are introduced for the effects of a buoyancy ratio (−2 ≤ N ≤ 2), Darcy parameter (10− 3 ≤ Da ≤ 10− 5), solid volume fraction (0 ≤ ϕ ≤ 0.05), and porous levels. Main results are indicated in which the buoyancy ratio parameter adjusts the directions of double-diffusive convection flow in an outer shape and inner cavity. Adding more concentration of nanoparticles reduces the flow speed and maximum of the velocity field. Due to the presence of a porous medium layer in an inner cavity, the Darcy parameter has slight changes inside the rectangle shape.
CitationAly, A. M., Mahmoud, E. M., Ahmad, H., & Yao, S.-W. (2021). Double-Diffusive of a Nanofluid in a Rectangle-Shape Mounted on a Cavity Saturated by Heterogeneous Porous Media. Journal of Mathematics, 2021, 1–14. doi:10.1155/2021/6650011
SponsorsThe first author extends his appreciation to the Deanship of Scientific Research at King Khalid University, Abha, Saudi Arabia, for funding this work through the Research Group Project under Grant no. RGP.2/17/42. +is work was supported by the National Natural Science Foundation of China (no. 71601072), Key Scientific Research Project of Higher Education Institutions in Henan Province of China (no. 20B110006), and the Fundamental Research Funds for the Universities of Henan Province.
JournalJournal of Mathematics
Except where otherwise noted, this item's license is described as This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.